政大學術集成


請使用永久網址來引用或連結此文件: https://ah.nccu.edu.tw/handle/140.119/77989


題名: Existence of positive solutions for second order functional differential equations
作者: Wong, F.H.
陳天進
Wang, S.P.
Chen, T.G.
貢獻者: 應數系
關鍵詞: Second order functional differential equations;Boundary value problems;Positive solution;Krasnoselskii fixed point theorem
日期: 2008-11
上傳時間: 2015-08-24 16:01:25 (UTC+8)
摘要: We afford a existence criterion of positive solutions of a boundary value problem concerning a second order functional differential equation by using the Krasnoselskii fixed point theorem on cones in Banach spaces. Moreover, we also apply our results to establish several existence theorems of multiple positive solutions for some functional differential equations.
關聯: Computers & Mathematics with Applications, 56(10), 2580-2587
資料類型: article
DOI 連結: http://dx.doi.org/10.1016/j.camwa.2008.05.023
顯示於類別:[應用數學系] 期刊論文

文件中的檔案:

檔案 描述 大小格式瀏覽次數
2580-2587.pdf252KbAdobe PDF496檢視/開啟


在學術集成中所有的資料項目都受到原著作權保護.


社群 sharing